Uniform moderate deviation of sample quantiles and order statistics
Bull. Korean Math. Soc. 2014 Vol. 51, No. 5, 1399-1409
https://doi.org/10.4134/BKMS.2014.51.5.1399
Printed September 30, 2014
ShouFang Xu and Yu Miao
Xinxiang University, Henan Normal University
Abstract : In this article, we establish the $\FFF_p$-uniform moderate deviation principles of the sample quantiles and order statistics for a sequence of independent and identically distributed samples.
Keywords : $p$-quantile, sample $p$-quantile, order statistics, uniform moderate deviation
MSC numbers : 62G30, 60F10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd